Journal of Operator Theory
Volume 52, Issue 1, Summer 2004 pp. 103-112.
Logarithmic growth for weighted Hilbert transforms and vector Hankel operatorsAuthors: T.A. Gillespie, 1 S. Pott, 2 S. Treil 3 and A. Volberg 4
Author institution: 1 Department of Mathematics and Statistics, University of Edinburgh, Edinburgh EH9 3JZ Scotland, UK
2 Department of Mathematics, University of York, York Y010 5DD, UK
3 Brown University, Department of Mathematics, Providence, RI 02912, USA
4 Department of Mathematics, Michigan State University, East Lansing, MI 48824, USA
Summary: We give an example of an operator weight W satisfying the operator Hunt-Muckenhoupt-Wheeden A2 condition, but for which the Hilbert transform on L2(W) is unbounded. The construction relates weighted boundedness with the boundedness of vector Hankel operators. We establish a relationship between the norm of a vector Hankel operator and a certain natural butnotNehari−Page \bmo norm of its symbol, which is logarithmic in dimension.
Keywords: Weighted Hilbert transform, vector Hankel operators
Contents Full-Text PDF